Some modular relations analogues to the Ramanujan's forty identities with its applications to partitions

Adiga, C. and Bulkhali, N. A. S. (2013) Some modular relations analogues to the Ramanujan's forty identities with its applications to partitions. Axioms, 2 (1). pp. 20-43. ISSN 2075-1680

[img] Text (Full Text)
Math_2013_Adiga.pdf - Published Version

Download (298kB)
Official URL: http://doi.org/10.3390/axioms2010020

Abstract

Recently, the authors have established a large class of modular relations involving the Rogers-Ramanujan type functions J(q) and K(q) of order ten. In this paper, we establish further modular relations connecting these two functions with Rogers-Ramanujan functions, Göllnitz-Gordon functions and cubic functions, which are analogues to the Ramanujan's forty identities for Rogers-Ramanujan functions. Furthermore, we give partition theoretic interpretations of some of our modular relations.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Arshiya Kousar
Date Deposited: 09 Sep 2019 09:27
Last Modified: 09 Sep 2019 09:27
URI: http://eprints.uni-mysore.ac.in/id/eprint/7845

Actions (login required)

View Item View Item